×

Une mesure d’indépendance algébrique. (A measure of algebraic independence). (English) Zbl 0644.10026

Etant donné un réseau \(\Omega ={\mathbb{Z}}\omega +{\mathbb{Z}}\omega '\) et \(\eta\) la quasi-période associée à \(\omega\), une mesure d’indépendance algébrique des deux nombres \(\pi\) /\(\omega\), \(\eta\) /\(\omega\) a été donnée par G. V. Chudnovsky; mais la preuve qu’il en fait est très complexe. Dans cet article, une méthode nouvelle, utilisant principalement un lemme de zéros et un résultat général de P. Philippon, permet d’obtenir une démonstration très claire de cette mesure.
Reviewer: G.Philibert

MSC:

11J85 Algebraic independence; Gel’fond’s method
11J81 Transcendence (general theory)
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , . — Multiplicity estimates for analytic functions I, J. für reine angew. Math., 314 (1979), 200-216. · Zbl 0417.10027
[2] [2] . — Algebraic independence of constants connected with exponential and elliptic functions, Dokl. Akad. Nauk. Ukrain. SSR, Ser.A, (1976), 698-701 & 767 (Russian, English summary). · Zbl 0337.10024
[3] [3] . — Algebraic grounds for the proof of algebraic independence, Comm. Pure Appl. Math., 34 (1981), 1-28. · Zbl 0446.10025
[4] [4] . — Contributions to the theory of transcendental numbers, American Mathematical Society, Survey & Monographs, 19 (1984). · Zbl 0594.10024
[5] [5] , . — Mesure d’approximation pour la fonction modulaire j, Publ. Univ. Paris VI, n° 66, fasc. 2 (1983-1984).
[6] [6] , . — Quelques résultats de transcendance liés à la fonction modulaire j, Journal of Number Theory, 25, n° 2 (1987), 184-200. · Zbl 0633.10035
[7] [7] , . — Linear forms in two logarithms and Schneider’s method, Math. Ann., n°231 (1978), 241-267. · Zbl 0349.10029
[8] [8] . — Sur les mesures d’indépendance algébrique, Séminaire de théorie des nombres, Paris (1983-1984), Birkäuser, Progress in Math., vol. 59, 219-233. · Zbl 0567.10034
[9] [9] . — Critères pour l’indépendance algébrique, Publication IHES, n°64 (1986), 5-52. · Zbl 0615.10044
[10] [10] . — Approximation algébrique de nombres liés aux fonctions elliptiques et exponentielles, Bull. Soc. Math. France, n°108 (1980), 47-79. · Zbl 0432.10018
[11] [11] . — Simultaneous approximation of numbers connected with the exponential function, J. Austral. Math. Soc., series A, 25 (1978), 466-475. · Zbl 0388.10023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.